International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 2, Pages 251-258
Two countable, biconnected, not widely connected Hausdroff spaces
Department of Mathematics, University of Patras, Patras 26110, Greece
Received 5 November 1996; Revised 6 July 1998
Copyright © 1999 V. Tzannes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We construct two countable, biconnected spaces, not widely connected, not having a dispersion point, and not being strongly connected. The first is Hausdorff and the second is Urysohn and almost regular.